American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Kang-Tae Kim and Ninh Van Thu. On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[3] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[4] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information   
View Article: PDF

[5] Feng Rong. Parabolic manifolds for semi-attractive analytic transformations of $\mathbf{C}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 5207-5222. MR 2813413.
Abstract, references, and article information   
View Article: PDF

[6] Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke. Second angular derivatives and parabolic iteration in the unit disk. Trans. Amer. Math. Soc. 362 (2010) 357-388. MR 2550155.
Abstract, references, and article information   
View Article: PDF

[7] Jeffrey Diller and Vincent Guedj. Regularity of dynamical Green's functions. Trans. Amer. Math. Soc. 361 (2009) 4783-4805. MR 2506427.
Abstract, references, and article information   
View Article: PDF

[8] Laura Molino. The dynamics of maps tangent to the identity and with nonvanishing index. Trans. Amer. Math. Soc. 361 (2009) 1597-1623. MR 2457410.
Abstract, references, and article information   
View Article: PDF

[9] Jeffrey Diller, Daniel Jackson and Andrew Sommese. Invariant curves for birational surface maps. Trans. Amer. Math. Soc. 359 (2007) 2973-2991. MR 2286065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brendan Weickert. Spectral properties and dynamics of quantized Henon maps. Trans. Amer. Math. Soc. 356 (2004) 4951-4968. MR 2084407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Núria Fagella and Jaume Llibre. Periodic points of holomorphic maps via Lefschetz numbers. Trans. Amer. Math. Soc. 352 (2000) 4711-4730. MR 1707699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter R. Mercer. Complex geodesics and iterates of holomorphic maps on convex domains in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 338 (1993) 201-211. MR 1123457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1